中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Nonlinear magnetization dynamics of the classical ferromagnet with two single-ion anisotropies in an external magnetic field
作者: Liu, WM ;  Zhang, WS ;  Pu, FC ;  Zhou, X
刊名: PHYSICAL REVIEW B
出版日期: 1999
卷号: 60, 期号:18, 页码:12893-12911
关键词: HEISENBERG SPIN CHAIN ;  LANDAU-LIFSCHITZ EQUATION ;  INVERSE SCATTERING TRANSFORM ;  LINEAR SCHRODINGER-EQUATION ;  RIEMANN BOUNDARY-PROBLEM ;  EASY-PLANE ;  LIFSHITZ EQUATION ;  SOLITON-SOLUTIONS ;  EQUIVALENCE ;  EXCITATIONS
学科分类: Physics
通讯作者: Liu, WM , Oak Ridge Natl Lab, Div Solid State, POB 2008, Oak Ridge, TN 37831 USA.
部门归属: Univ Texas, Dept Phys, Austin, TX 78712 USA; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Chinese Acad Sci, Inst Phys, Beijing 100080, Peoples R China
英文摘要: By using a stereographic projection of the unit sphere of magnetization vector onto a complex plane for the equations of motion, the effect of an external magnetic field for integrability of the system is discussed. The properties of the Jest solutions and the scattering data are then investigated through introducing transformations other than the Riemann surface in order to avoid double-valued functions of the usual spectral parameter. The exact multisoliton solutions are investigated by means of the Binet-Cauchy formula. The results showed that under the action of an external magnetic field nonlinear magnetization depends essentially on two parameters: its center moves with a constant velocity, while its shape changes with another constant velocity; its amplitude and width vary periodically with time, while its shape is also dependent on time and is unsymmetric with respect to its center. The orientation of the nonlinear magnetization in the plane orthogonal to the anisotropy axis changes with an external magnetic field. The total magnetic momentum and the integral of the motion coincident with its z component depend on time. The mean number of spins derivated from the ground state in a localized magnetic excitations is dependent on time. The asymptotic behavior of multisoliton solutions, the total displacement of center, and the phase shift of the jth peak an also analyzed. [S0163-1829(99)07121-0].
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000083765400054
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13072
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Nonlinear magnetization dynamics of the classical ferromagnet with two single-ion anisotropies in an external magnetic field.pdf(1098KB)----开放获取View Download

Recommended Citation:
Liu, WM,Zhang, WS,Pu, FC,et al. Nonlinear magnetization dynamics of the classical ferromagnet with two single-ion anisotropies in an external magnetic field[J]. PHYSICAL REVIEW B,1999,60(18):12893-12911.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Liu, WM]'s Articles
 [Zhang, WS]'s Articles
 [Pu, FC]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Liu, WM]‘s Articles
 [Zhang, WS]‘s Articles
 [Pu, FC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Nonlinear magnetization dynamics of the classical ferromagnet with two single-ion anisotropies in an external magnetic field.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace